# SDR 95ZZZM239

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 4032 - AIRCRAFT RETURNED TO GATE AFTER FLIGHT CREW NOTICED TORQUE FLUCTUATION BOTH ENGINES PRIOR TO TAKEOFF. PIT/MX CONDUCTED ENGINE GROUND RUNS IAW MM 71-00-00.  OPS CHECK GOOD.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
